# SDR F3LA200200109

- Difficulty date: March 14, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N314FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25256
- Aircraft time: 29,562 hours, 15,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CRACKS IN SHEET METAL AFT OF FWD CARGO COMPARTMENT DOOR.  FABRICATED AND INSTALLED REPAIR PER SRM 51-70-13.
